About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 241942, 4 pages
Research Article

Fixed Point Theorems on Nonlinear Binary Operator Equations with Applications

Department of Mathematics, Shangqiu Normal College, Shangqiu 476000, China

Received 18 April 2014; Revised 11 June 2014; Accepted 11 June 2014; Published 19 June 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Baomin Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Sun, “A fixed point theorem for mixed monotone operators with applications,” Journal of Mathematical Analysis and Applications, vol. 156, no. 1, pp. 240–252, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. Zhang, “Contraction mapping principle of mixed monotone mapping and applications,” Henan Science, vol. 18, no. 2, pp. 121–125, 2000.
  4. J. X. Sun and L. S. Liu, “An iterative solution method for nonlinear operator equations and its applications,” Acta Mathematica Scientia A, vol. 13, no. 2, pp. 141–145, 1993. View at MathSciNet
  5. Q. Zhang, “Iterative solutions of ordering symmetric contraction operator with applications,” Journal of Engineering Mathematics, vol. 17, no. 2, pp. 131–134, 2000.
  6. X. L. Yan, “Fixed-point theorems for mixed monotone operators and their applications,” Mathematica Applicata, vol. 4, no. 4, pp. 107–114, 1991. View at MathSciNet